# SDR DALA2023082106813

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 136,353 hours, 19,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 FA HAD TROUBLE ARMING 1L DOOR. CORRECTIVE ACTION: CLEANED DEBRIS, CYCLED ARMING MECHANISM NUMEROUS TIMES. OPS NORMAL IAW B767 AMM 25-66. (4490340)
